I have a Generalized Anxiety Disorder. For the most part I can control my disorder, my anxiety will come and go. And after seeing counselors I've learned how to work my way through it. I don't take any medication for it. Does belviq make anyone anxious? Do you have a hard time concentrating? I have the free 15 day trial in my purse but I'm scared it's going to mess with my disorder =(
Sunshine1978 Sorry your question got lost in the system.Most times you get a answer much faster than this. Anyway yes this drug can cause some anxiety but if it does with continued use this normally goes away. But if it continues check with your doctor. But really you should be able to work through it just like you do with your normal problem.Hope this helps some.Chuck1957
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Dec 2010 • 2 answers
Posted 19 Sep 2012 • 1 answer
Posted 22 May 2014 • 1 answer
Posted 1 Aug 2014 • 2 answers
Pregnancy - Can asprin make you anxious and jittery when pregnant? I know everyone is different, bu?
Posted 25 May 2015 • 1 answer